# SDR SIMA20150806001

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 31,580 hours, 22,893 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013640
- Part serial: AUG071883
- Condition: Noisy
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD WHINE COMING FROM FRONT NOSE AREA.  ABORT TAKEOFF AT 90 KTS.  GW 67,500 MAX EFFORT BRAKING WITH FULL THRUST REVERSE.  ACCOMPLISHED RTO DAMAGE GVI IAW WC 002-05-900-013 WITH NO FINDINGS.  ACCOMPLISHED A HIGH SPEED TAXI WITH FLIGHT CREW & NO WHINE WAS NOTICED.  SEE LOG PAGE 3890168 ITEM 2 FOR FURTHER ACTION.  R & R BOTH LG TIRES IAW WC 32-006.  PN 5013640 TIRE ASSEMBLY NOSE WHEEL LT SN NOV 10 26 15.
